# SDR DALA1247536709

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 42,090 hours, 15,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND AFT CABIN EMERGENCY PATHLIGHT INOP.  MAINTENANCE REPLACED BATTERY CHARGER WITH BLOWN FUSE.  CHARGER INSTALLED AND PATH LIGHTS NOW CHECK OK.
